MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Hypodermic Needle-Pro Needles; Needle, hypodermic, single lumen

ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Hypodermic Needle-Pro Needles; Needle, hypodermic, single lumen
Catalog Number 4288
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
Jelco Hypodermic Needle-Pro Needles
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50741097
Report Number9616567-2026-00025
Device Sequence Number15577171
Product Code FMI
UDI-Device Identifier20351688046809
UDI-Public(01)20351688046809(17)300221(10)6100327
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4288
Device Lot Number6100327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown